MAUDE Adverse Event Report: DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Shoulder Humeral Cup

DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Shoulder Humeral Cup
Catalog Number 130738206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> according to the information provided, it was reported that it was reported that the reported devices were removed due to infection.Since the complaint device was not returned , we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history lot
=
> there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 (concomitant) corrected: d3 (manufacturer email), d4 (primary udi).

Brand Name
DELTA XTEND
Common Device Name
Delta Xtend Implants : Shoulder Humeral Cup
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50923063
Report Number1818910-2026-16704
Device Sequence Number14903896
Product Code HSD
UDI-Device Identifier10603295027379
UDI-Public(01)10603295027379(10)5395420
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130738206
Device Lot Number5395420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X36MM; GLOBAL UNITE STD STEM SZ 12; XTEND MODECC 155EPI POR SZ1 RT; XTND GLENO ECC D38MM +2MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale